一类三阶非线性常微分方程解的全局渐近稳定性  被引量:5

Global Asymptotic Stability of the Solution of A Class of the Third Order Nonlinear Ordinary Differential Equations

在线阅读下载全文

作  者:张同斌[1] 

机构地区:[1]郑州粮食学院数理部,河南郑州450052

出  处:《河南大学学报(自然科学版)》2000年第2期45-48,共4页Journal of Henan University:Natural Science

摘  要:本文利用Liapunov函数法 ,给出了方程 (1.1)与方程 (1.2 )零解全局渐近稳定的充分条件 ,从而推广了 [2 ]—[4 ]中的有关结论 .In this paper,by Lyapunov's second method,We get the sufficient conditions for the global asymptotic stability of the zero solutions of the equation x…+g(x.)x..+f(x.)+cx=0 and the equation x…+g(x.)x..+f(x.)+cx=e(t,x,x. x..) and the related equations in [2]~[4]are extended .

关 键 词:常微分方程 全局渐近稳定 三阶非线性 

分 类 号:O175.14[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象